ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

Fuzzy Best Simultaneous Approximation of a Finite Numbers of Functions

Journal: Sahand Communications in Mathematical Analysis (Vol.14, No. 1)

Publication Date:

Authors : ;

Page : 97-106

Keywords : Fuzzy best Simultaneous approximation; Fuzzy subgradient; Fuzzy dual space; Dual seminorm;

Source : Download Find it from : Google Scholarexternal


Fuzzy best simultaneous approximation of a finite number of functions is considered. For this purpose, a fuzzy norm on $Cleft (X, Y right )$ and its fuzzy dual space and also the  set of subgradients of a fuzzy norm are introduced. Necessary case of a proved theorem about characterization of simultaneous approximation will be extended to the fuzzy case.

Last modified: 2019-04-28 14:13:45